# SDR 95ZZZX2710

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Burned
- Location: Nr 2 Cylinder
- Part time: 810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CYLINDER NR 2 TOP SIDE PISTON BURNED, POSSIBLE DETONATION.  SENT FOR EVALUATION AT TCM.
